Conditions of Asymptotic Stability for Linear Homogeneous Switched Systems

Research outputpeer-review

18 Citations (Scopus)

Abstract

In this article the authors prove the theorems giving the necessary and sufficient conditions for stability of robotic and mechatronic systems motionin terms of Lyapunov functions theory with the use of set-theoretic approach.

Original languageEnglish
Title of host publicationPROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016)
EditorsT Simos, C Tsitouras
PublisherAmerican Institute of Physics
Number of pages4
Volume1863
ISBN (Electronic)9780735415386
DOIs
Publication statusPublished - 2017
EventInternational Conference on Numerical Analysis and Applied Mathematics (ICNAAM) - Rhodes
Duration: 19 Sep 201625 Sep 2016

Publication series

NameAIP Conference Proceedings
PublisherAMER INST PHYSICS
Volume1863
ISSN (Print)0094-243X

Conference

ConferenceInternational Conference on Numerical Analysis and Applied Mathematics (ICNAAM)
CountryGreece
CityRhodes
Period19/09/1625/09/16

Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Ivanov, G., Alferov, G., Sharlay, A., & Efimova, P. (2017). Conditions of Asymptotic Stability for Linear Homogeneous Switched Systems. In T. Simos, & C. Tsitouras (Eds.), PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016) (Vol. 1863). [080002] (AIP Conference Proceedings; Vol. 1863). American Institute of Physics. https://doi.org/10.1063/1.4992263
Ivanov, Gennady ; Alferov, Gennady ; Sharlay, Artem ; Efimova, Polina. / Conditions of Asymptotic Stability for Linear Homogeneous Switched Systems. PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016). editor / T Simos ; C Tsitouras. Vol. 1863 American Institute of Physics, 2017. (AIP Conference Proceedings).
@inproceedings{4a6abbd866c94a2fadb7cda189c61788,
title = "Conditions of Asymptotic Stability for Linear Homogeneous Switched Systems",
abstract = "In this article the authors prove the theorems giving the necessary and sufficient conditions for stability of robotic and mechatronic systems motionin terms of Lyapunov functions theory with the use of set-theoretic approach.",
author = "Gennady Ivanov and Gennady Alferov and Artem Sharlay and Polina Efimova",
year = "2017",
doi = "10.1063/1.4992263",
language = "Английский",
volume = "1863",
series = "AIP Conference Proceedings",
publisher = "American Institute of Physics",
editor = "T Simos and C Tsitouras",
booktitle = "PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016)",
address = "Соединенные Штаты Америки",

}

Ivanov, G, Alferov, G, Sharlay, A & Efimova, P 2017, Conditions of Asymptotic Stability for Linear Homogeneous Switched Systems. in T Simos & C Tsitouras (eds), PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016). vol. 1863, 080002, AIP Conference Proceedings, vol. 1863, American Institute of Physics, Rhodes, 19/09/16. https://doi.org/10.1063/1.4992263

Conditions of Asymptotic Stability for Linear Homogeneous Switched Systems. / Ivanov, Gennady; Alferov, Gennady; Sharlay, Artem; Efimova, Polina.

PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016). ed. / T Simos; C Tsitouras. Vol. 1863 American Institute of Physics, 2017. 080002 (AIP Conference Proceedings; Vol. 1863).

Research outputpeer-review

TY - GEN

T1 - Conditions of Asymptotic Stability for Linear Homogeneous Switched Systems

AU - Ivanov, Gennady

AU - Alferov, Gennady

AU - Sharlay, Artem

AU - Efimova, Polina

PY - 2017

Y1 - 2017

N2 - In this article the authors prove the theorems giving the necessary and sufficient conditions for stability of robotic and mechatronic systems motionin terms of Lyapunov functions theory with the use of set-theoretic approach.

AB - In this article the authors prove the theorems giving the necessary and sufficient conditions for stability of robotic and mechatronic systems motionin terms of Lyapunov functions theory with the use of set-theoretic approach.

UR - http://www.scopus.com/inward/record.url?scp=85026628355&partnerID=8YFLogxK

U2 - 10.1063/1.4992263

DO - 10.1063/1.4992263

M3 - статья в сборнике материалов конференции

VL - 1863

T3 - AIP Conference Proceedings

BT - PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016)

A2 - Simos, T

A2 - Tsitouras, C

PB - American Institute of Physics

ER -

Ivanov G, Alferov G, Sharlay A, Efimova P. Conditions of Asymptotic Stability for Linear Homogeneous Switched Systems. In Simos T, Tsitouras C, editors, PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2016 (ICNAAM-2016). Vol. 1863. American Institute of Physics. 2017. 080002. (AIP Conference Proceedings). https://doi.org/10.1063/1.4992263